MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE; TWIST DRILL

KLS MARTIN SE & CO. KG LEVEL ONE; TWIST DRILL
Model Number 25-452-00-91
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lots identified 33528709, 33624304.
 
Event or Problem Description
It was reported during initial surgery that twist drills fractured during use.A portion of them remain implanted.
 
Additional Manufacturer Narrative
An investigation was completed.The results of the investigation have identified no additional actions are necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Lot 33528709 mfg date 02/07/2023; lot 33624304 mfg date 08/20/2024.

Brand Name
LEVEL ONE
Common Device Name
TWIST DRILL
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key22668280
Report Number9610905-2025-00062
Device Sequence Number3716681
Product Code HTW
UDI-Device Identifier00888118040954
UDI-Public(01)00888118040954
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 EXEMPT
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-452-00-91
Device Lot NumberSEE H11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale